# SDR SWAA2017091216268

- Difficulty date: August 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A8801
- Condition: Cracked
- Location: Bs 946.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS. 946.5, STRINGER 21L.  R & R THE FRAME WEB IAW SRM AND DWG.
